Parusiński, Adam
Lipschitz properties of semi-analytic sets
Annales de l'institut Fourier, Tome 38 (1988) no. 4 , p. 189-213
Zbl 0631.32006 | MR 90e:32016 | 3 citations dans Numdam
doi : 10.5802/aif.1154
URL stable : http://www.numdam.org/item?id=AIF_1988__38_4_189_0

L’existence de stratification lipschitzienne, au sens de Mostowski, pour les ensembles semi-analytiques compacts est prouvée; (cette stratification donne la constance du type lipschitzienne le long de chaque strate). La preuve ne dépend pas du cas complexe, considéré par Mostowski, et donne aussi quelques autres propriétés lipschitziennes des ensembles semi-analytiques.
The existence of Lipschitz stratification, in the sense of Mostowski, for compact semi-analytic sets is proved. (This stratification ensures the constance of the Lipschitz type along each stratum). The proof is independent of the complex case, considered by Mostowski, and gives also some other Lipschitz properties of semi-analytic sets.

Bibliographie

[1] S. Banach, Wstep do teorii funkcji rzeczywistych, Monografie Matematyczne, Warszawa-Wroclaw, 1951.

[2] Z. Denkowska, S. Lojasiewicz, J. Stasica, Certaines propriétés élémentaires des ensembles sous-analytiques, Bull. Pol. Acad. Sci. (Math), Vol. 27, N° 7-8 (1979), 530-536. MR 81i:32003 | Zbl 0435.32006

[3] H. Hironaka, Introduction to real-analytic sets and real-analytic maps, Inst. Mat. "L. Tonelli", Pisa, 1973.

[4] S. Lojasiewicz, Ensembles semi-analytiques, Inst. Hautes Sci. Publ. Math., Paris, 1965.

[5] J. Mather, Stratifications and mappings, Proc. Dynamical Systems Conference, Salvador, Brazil, 1971, Acad. Press.

[6] T. Mostowski, Lipschitz equisingularity, Dissertationes Math., 243 (1985). MR 87e:32008 | Zbl 0578.32020

[7] A. Parusiński, Lipschitz stratification of real analytic sets, to appear in "Singularities", Banach Center Publ., Vol. 20. MR 92a:32009 | Zbl 0666.32011

[8] W. Pawlucki, Le théorème de Puiseux pour une application sous-analytique, Bull. Pol. Acad. Sci. (Math), Vol. 32, N° 9-10 (1984), 555-560. MR 86j:32015 | Zbl 0574.32010

[9] J. L. Verdier, Stratification de Whitney et théorème de Bertini-Sard, Invent. Math., 36 (1976), 295-312. MR 58 #1242 | Zbl 0333.32010